# SDR SIMA20151002002

- Difficulty date: October 2, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 31,549 hours, 22,361 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE COMPARTMENT EMER FLASHLIGHT HOLDER BROKEN.  R & R FLASHLIGHT & HOLDER ASSEMBLY IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.
